City Research Online

The blocks of the partition algebra in positive characteristic

De Visscher, M., Bowman, C. and King, O. (2015). The blocks of the partition algebra in positive characteristic. Algebras and Representation Theory, 18(5), pp. 1357-1388. doi: 10.1007/s10468-015-9544-9

Abstract

In this paper we describe the blocks of the partition algebra over a field of positive characteristic.

Publication Type: Article
Additional Information: The final publication will be available at Springer via http://dx.doi.org/10.1007/s10468-015-9544-9
Publisher Keywords: Partition, algebra Blocks
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering
URI: http://openaccess.city.ac.uk/id/eprint/11867
[img]
Preview
Text - Accepted Version
Download (448kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login